# SDR 2007UALA03226

- Difficulty date: August 16, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 64,467 hours, 10,612 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Condition: Contaminated
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE INFLATION HOSE (FROM VESSEL TO AIRFRAME) COLLAPSED AND SPONGY.  REPLACED SLIDE INFLATION HOSE DUE TO SPONGY & COLLAPSED CONDITION.  HOSE ON OVERWING SLIDE INSTALLATION IS IN PROXIMITY OF HYDRAULIC SERVICING ACCESS CONNECTIONS.   SPILLED HYD FLUID COMES IN CONTACT WITH THE HOSE AND DETERIORATES THE HOSE WALLS.
